# SDR ASOA2016052014842

- Difficulty date: May 20, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 32,196 hours, 28,456 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tension Tie
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  LOUD THUMP NOISE OBSERVED DURING EXTENSION.  ADJUSTED FWD PAX DOOR TENSION TIE AND ANCHOR STOP BOLT ADJUSTMENT.  PERFORMED OPS CHECK OF PAX DOOR.  PAX DOOR OPS CHECKS GOOD IAW AMM'S 52-11-00 AND 52-11-17.
